MENU

You are here

Publications

Export 60 results:
Filters: First Letter Of Title is F  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
F
Rozza G. Fundamentals of Reduced Basis Method for problems governed by parametrized PDEs and applications. In: Separated representations and PGD-based model reduction : fundamentals and applications. Vol. 554. Separated representations and PGD-based model reduction : fundamentals and applications. Wien: Springer; 2014.
Zelenko I. Fundamental form and Cartan tensor of (2,5)-distributions coincide. J. Dyn. Control Syst. 12 (2006) 247-276 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2187
Dubrovin B. Functionals of the Peierls - Fröhlich Type and the Variational Principle for the Whitham Equations. In: Solitons, geometry, and topology : on the crossroad / V. M. Buchstaber, S. P. Novikov editors.- Providence : American Mathematical Society, 1997. - ( American mathematical society translations. Series 2. - vol. 179). - pages : 35-44. Solitons, geometry, and topology : on the crossroad / V. M. Buchstaber, S. P. Novikov editors.- Providence : American Mathematical Society, 1997. - ( American mathematical society translations. Series 2. - vol. 179). - pages : 35-44. American Mathematical Society; 1997. Available from: http://hdl.handle.net/1963/6485
Mora MG, Morini M. Functionals depending on curvatures with constraints. Rend. Sem. Mat. Univ. Padova 104 (2000), 173--199 [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1299
Berti M, Bolle P. A functional analysis approach to Arnold diffusion. Ann. Inst. H. Poincare Anal. Non Lineaire 19 (2002) 395-450 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3151
Kozhasov K. On fully real eigenconfigurations of tensors. SIAM Journal on Applied Algebra and Geometry [Internet]. 2018 ;2:339–347. Available from: https://epubs.siam.org/doi/pdf/10.1137/17M1145902
Mola A, Heltai L, DeSimone A. A fully nonlinear potential model for ship hydrodynamics directly interfaced with CAD data structures. Proceedings of the 24th International Ocean and Polar Engineering Conference, Busan, 2014. 2014 .
Heltai L, Roy S, Costanzo F. A Fully Coupled Immersed Finite Element Method for Fluid Structure Interaction via the Deal.II Library. SISSA; 2012. Available from: http://hdl.handle.net/1963/6255
Rizzi M, Polini M, Cazalilla MA, Bakhtiari MR, Tosi MP, Fazio R. Fulde-Ferrell-Larkin-Ovchinnikov pairing in one-dimensional optical lattices. Phys. Rev. B 77 (2008) 245105 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2694
Luzzatto S, Türeli S, War KMbacke. A Frobenius theorem for corank-1 continuous distributions in dimensions two and three. International Journal of Mathematics [Internet]. 2016 ;27:1650061. Available from: https://doi.org/10.1142/S0129167X16500610
Dubrovin B, Youjin Z. Frobenius manifolds and Virasoro constraints. Selecta Math. (N.S.) 5 (1999) 423-466 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/2883
Dubrovin B, Si-Qi L, Youjin Z. Frobenius Manifolds and Central Invariants for the Drinfeld - Sokolov Bihamiltonian Structures. Adv. Math. 219 (2008) 780-837 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/2523
Bertola M. Frobenius manifold structure on orbit space of Jacobi groups. II. Differential Geom. Appl. 2000 ;13:213–233.
Bertola M. Frobenius manifold structure on orbit space of Jacobi groups. I. Differential Geom. Appl. 2000 ;13:19–41.
Raimondo A. Frobenius manifold for the dispersionless Kadomtsev-Petviashvili equation. Communications in Mathematical Physics 311 (2012) 557-594 [Internet]. 2012 . Available from: http://hdl.handle.net/1963/6040
Antonić N, Erceg M, Michelangeli A. Friedrichs systems in a Hilbert space framework: solvability and multiplicity.; 2017. Available from: http://preprints.sissa.it/handle/1963/35280
Salmoiraghi F, Scardigli A, Telib H, Rozza G. Free-form deformation, mesh morphing and reduced-order methods: enablers for efficient aerodynamic shape optimisation. International Journal of Computational Fluid Dynamics. 2018 ;32:233-247.
Morini M. Free-discontinuity problems: calibration and approximation of solutions. [Internet]. 2001 . Available from: http://hdl.handle.net/1963/5398
Koshakji A, Quarteroni A, Rozza G. Free Form Deformation Techniques Applied to 3D Shape Optimization Problems. Communications in Applied and Industrial Mathematics. 2013 .
Bertola M. Free energy of the two-matrix model/dToda tau-function. Nuclear Phys. B. 2003 ;669:435–461.
Hawkins E, Landi G. Fredholm modules for quantum euclidean spheres. J. Geom. Phys. 49 (2004) 272-293 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/1636
Bertola M, Cafasso M. Fredholm determinants and pole-free solutions to the noncommutative Painlevé II equation. Comm. Math. Phys. [Internet]. 2012 ;309:793–833. Available from: http://0-dx.doi.org.mercury.concordia.ca/10.1007/s00220-011-1383-x
Scalise JVittorio. Frames symplectic sheaves on surfaces and their ADHM data. 2016 .
Scalise JVittorio. Framed symplectic sheaves on surfaces. International Journal of Mathematics [Internet]. 2018 ;29:1850007. Available from: https://doi.org/10.1142/S0129167X18500076
Bruzzo U, Sala F. Framed sheaves on projective stacks. [Internet]. 2013 . Available from: http://urania.sissa.it/xmlui/handle/1963/7438

Pages

Sign in